MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS BROACH SZ 0; BROACHES

DEPUY IRELAND - 9616671 ACTIS BROACH SZ 0; BROACHES
Catalog Number 201001005
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the old actis broaches were swapped out with new ones.There were no pieces broken off and new broaches have extra slot for extraction.There were was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual analysis revealed that the post of the actis broach sz 0 shows scratches and signs of heavy use.No other defects that could impact the assembly of the broach were observed.A functional test performed with a mating device sample revealed that the broach is able to be fully assembled.A dimensional inspection was not performed as it is not applicable to the complaint condition.Information provided has been reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of the j&j's medtech orthopaedics device.However, due to the findings of the actis broach, the overall complaint was confirmed as the observed condition would have contributed to a device issue.¿ based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACTIS BROACH SZ 0
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20892647
Report Number1818910-2024-25126
Device Sequence Number8773086
Product Code HTQ
UDI-Device Identifier10603295393627
UDI-Public(01)10603295393627(10)SY168944
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201001005
Device Lot NumberSY168944
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale